Alert archive / Texas / Special Weather Statements in 2014

Special Weather Statement, NWS Amarillo, TX

June 19, 20144 counties in Texas

NWS Amarillo, TX issued this special weather statement at Jun 19, 2014, 3:12 AM CDT for 4 counties in Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 3:12 AM CDT (08:12 UTC)
Expired
Jun 19, 2014, 4:00 AM CDT
In force
48 min
Issued by
NWS Amarillo, TX

Counties Collingsworth County, TX, Donley County, TX, Hemphill County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 124 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
2025 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WWUS84 KAMA 190812
SPSAMA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
312 AM CDT THU JUN 19 2014

TXZ005-010-015-019-020-190900-
COLLINGSWORTH TX-DONLEY TX-HEMPHILL TX-LIPSCOMB TX-WHEELER TX-
312 AM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLINGSWORTH...EASTERN
WHEELER...SOUTHEASTERN LIPSCOMB...EASTERN HEMPHILL AND EASTERN DONLEY
COUNTIES UNTIL 400 AM CDT...

AT 310 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
LIPSCOMB TO 3 MILES NORTH OF TWITTY TO 3 MILES NORTH OF DOZIER TO 4
MILES NORTH OF LELIA LAKE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  SHAMROCK...           LIPSCOMB...           LELIA LAKE...
  SAMNORWOOD...         QUAIL...              LUTIE...
  DOZIER...             WHEELER...            TWITTY...
  LELA...               BRISCOE...            ALLISON...
  LAKE MARVIN...        GLAZIER...            HIGGINS...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 155 AND 176.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3490 10042 3490 10097 3513 10043 3537 10033
      3628 10029 3628 9999 3507 9999
TIME...MOT...LOC 0812Z 271DEG 19KT 3619 10019 3536 10022
          3513 10032 3495 10076

$$

SCHNEIDER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this special weather statement went out at Jun 18, 11:44 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 18, 11:44 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1144 PM CDT WED JUN 18 2014

.AVIATION...
THUNDERSTORMS WILL LIKELY ROLL ACROSS THE AMA TAF SITE DURING THE
EARLY MORNING HOURS. THE AVIATION WEATHER WARNING MAY NEED TO BE
EXTENDED PAST 06Z IF THE NEXT BATCH OF STORMS SHOW THAT THEY ARE
GOING TO BE WIND PRODUCERS. BELIEVE THAT THE DHT AND GUY TAF SITES
WILL REMAIN TSRA FREE THROUGH THE EARLY MORNING HOURS. A COLD FRONT
WILL PASS THROUGH DHT AND GUY BY MID MORNING AND THEN IT WILL GET
CLOSE TO AMA AROUND MID DAY BEFORE DISSIPATING. SOUTHEAST WINDS WILL
THEN PREVAIL THROUGH THE EVENING HOURS AT ALL TAF SITES THURSDAY
EVENING. MORE THUNDERSTORMS WILL LIKELY DEVELOP THURSDAY AFTERNOON
AND EVENING...BUT IT IS STILL TOO EARLY TO TELL IF ANY ONE OF THESE
STORMS WILL AFFECT A TAF SITE. SKIES WILL REMAIN VFR OUTSIDE OF THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 1024 PM CDT WED JUN 18 2014/

UPDATE...
HAVE ALLOWED THE SEVERE THUNDERSTORM WATCH TO EXPIRE AT 10 PM. STORMS
WILL STILL BE POSSIBLE THROUGH MOST OF THE NIGHT AND MAINLY ACROSS
AREAS SOUTHEAST OF A LINE FROM DALHART TO GUYMON. LOW LEVEL
JET...INSTABILITY AND INCREASING SPEED SHEAR WITH AN APPROACHING
SHORT WAVE TROUGH WILL ALL CONTRIBUTE TO THE SHOWER AND THUNDERSTORM CHANCES.

PREV DISCUSSION... /ISSUED 626 PM CDT WED JUN 18 2014/

AVIATION...
FOR THE 00Z TAFS... SCATTERED THUNDERSTORMS ARE CURRENTLY MOVING
ACROSS THE PANHANDLES AND EXPECTED TO LAST THROUGH THE EVENING HOURS.
STILL HAVE VCTS AT KAMA/KGUY FOR THE NEXT FEW HOURS. HAVE INSERTED A
TEMPO GROUP AT KAMA AS THEY HAVE THE BEST CHANCE FOR SHOWERS.
IF STORMS MOVE OVER A TERMINAL SITE COULD REDUCE CONDITIONS TO MVFR
OR LOWER. OTHERWISE VFR CONDITIONS ARE EXPECTED.... A COLD FRONT WILL
MOVE THROUGH KGUY AND KDHT SWINGING WINDS TO A NORTHERLY DIRECTION.
AT THIS TIME LOOKS LIKE FRONT WILL HOLD UP BEFORE MAKING IT TO KAMA.

PREV DISCUSSION... /ISSUED 309 PM CDT WED JUN 18 2014/

SHORT TERM...THIS AFTERNOON THROUGH TONIGHT. FOCUS IS ON SEVERE
THUNDERSTORM POTENTIAL.

SURFACE DRYLINE HAS MIXED EASTWARD THROUGH THE WESTERN
PANHANDLES...AND STRETCHED FROM NEAR HEREFORD TO JUST EAST OF DUMAS
AND GUYMON AT 19Z. OVERALL THINKING REMAINS ON TRACK FROM EARLIER
TODAY...WITH SCATTERED STORMS EXPECTED TO DEVELOP ACROSS THE
PANHANDLES THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS.
HAVE SEEN SOME WEAK ECHOES ALOFT WITH THE MID-LEVEL MOISTURE
PLUME/CLOUD DECK EARLY THIS AFTERNOON...BUT NOW STARTING TO SEE THE
FIRST SURFACE-BASED CONVECTIVE DEVELOPMENT OF THE DAY ALONG THE
DRYLINE NEAR MULESHOE. WITH ADDITIONAL DIURNAL HEATING THIS
AFTERNOON AND ADDED FORCING FROM A 60 KT UPPER-LEVEL JET STREAK AND
WEAK MID-LEVEL SHORTWAVE COMING OUT OF NM...EXPECT FURTHER
DEVELOPMENT NORTHWARD ALONG THE DRYLINE IN THE PANHANDLES THIS
AFTERNOON. RICH LOW-LEVEL MOISTURE WILL SURFACE DEWPOINTS IN THE 60S
EAST OF THE DRYLINE HAS TEAMED WITH STEEP MID-LEVEL LAPSE RATES TO
PRODUCE 0-1 KM MLCAPES OF 1500-3000 J/KG...WITH THE HIGHEST VALUES
IN THE SOUTHEAST TX PANHANDLE WHERE DEWPOINTS ARE IN THE UPPER 60S.
DEEP LAYER SHEAR IS GENERALLY IN THE 20-30 KT RANGE PRESENTLY...BUT
IS EXPECTED TO INCREASE SOME AS WE HEAD TOWARD
EVENING...STRENGTHENING UPWARDS TOWARD 40 KT ACROSS THE WESTERN HALF
OF THE AREA. THUS IT DOES LOOK LIKE THE STRONGEST SHEAR WILL BE
DISPLACED JUST WESTWARD OF THE STRONGEST INSTABILITY...BUT
NONETHELESS THE ENVIRONMENT WILL BE SUPPORTIVE OF SEVERE CONVECTION
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. GIVEN THE
LOW-LEVEL MOISTURE IN PLACE EAST OF THE DRYLINE AND CONTINUED TAP OF
SUBTROPICAL MID-LEVEL MOISTURE...SOME LOCALLY HEAVY RAIN AND
LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS.

THE SEVERE THREAT SHOULD WANE PRIOR TO MIDNIGHT...BUT A FAIRLY
HEALTHY SOUTHERLY LOW-LEVEL JET WILL LIKELY SUPPORT SOME LINGERING
CONVECTION INTO THE EARLY OVERNIGHT HOURS. THIS CONVECTION WILL
DIMINISH IN BOTH COVERAGE AND INTENSITY BY EARLY THURSDAY MORNING AS
THE LOW-LEVEL JET VEERS TO THE SOUTHWEST. THIS LOW-LEVEL JET WILL
HELP MAINTAIN BREEZY SOUTHERLY LOW-LEVEL WINDS OVERNIGHT...WHICH
WILL KEEP LOW TEMPS ON THE MILD SIDE. A COLD FRONT WILL START TO
PUSH INTO THE NORTHWEST PANHANDLES TOWARD DAYBREAK THURSDAY.

KB

LONG TERM...TOMORROW AND BEYOND

TOMORROW THE DRYLINE CONTINUES TO REMAIN AROUND THE AREA WITH IT
SETTING UP IN A SIMILAR LOCATION AS IT IS TODAY. AT THIS POINT THINK
THE BEST ENVIRONMENT FOR STRONG TO SEVERE STORMS WILL BE IN THE
NORTHEASTERN TEXAS AND OKLAHOMA PANHANDLE WHERE THERE WILL BE MORE
CAPE, LOWER LCLS, AND LESS CIN TO WORK WITH. HOWEVER STRONG TO SEVERE
STORMS WILL BE POSSIBLE ANYWHERE EAST OF WHEREVER THE DRYLINE SETS
UP. THINGS START TO GET A LITTLE MUDDY AFTER THAT AS A DIRTY RIDGE
SETS UP OVER THE AREA. THIS WEAK RIDGE LOOKS LIKE IT WONT BE STRONG
ENOUGH TO STOP AT LEAST PART OF THE AREA FROM HAVING A CHANCE AT
SHOWERS AND THUNDERSTORMS FOR THE NEXT LITTLE WHILE. THINK THE
WEEKEND WILL BE DRY FOR MOST OF THE AREA WITH NO VERY WELL DEFINED
LIFTING MECHANISM PRESENT OVER THE PANHANDLES. MODELS START TO
DIVERGE AT THE BEGINNING OF NEXT WEEK. MODELS ARE NOT IN GREAT
AGREEMENT WITH WHAT TO DO WITH A FRONT THAT MIGHT LINGER IN THE AREA.
THE EMCWF WANTS TO HANG UP A FRONT OVER THE AREA EARLY NEXT WEEK AND
BRING US PRECIP FOR MONDAY INTO TUESDAY WHILE THE GFS WANTS TO REMAIN
LARGELY DRY THROUGH THE PERIOD.

MOULTON

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY
THROUGH EARLY NEXT WEEK. CHANCES FOR SHOWERS AND THUNDERSTORMS AND AFTERNOON
RELATIVE HUMIDITIES ABOVE 20 PERCENT WILL INHIBIT ANY ELEVATED OR
CRITICAL FIRE WEATHER CONCERNS.

MOULTON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/11
Hazardous weather outlook, Jun 18, 10:19 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1019 PM CDT WED JUN 18 2014

OKZ001>003-TXZ001>020-191530-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1019 PM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THE OVERNIGHT ACROSS MUCH
OF THE PANHANDLES. SOME OF THE STORMS MAY BE STRONG WITH HAIL AND
GUSTY WINDS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS
PANHANDLES THURSDAY THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY
THROUGH TUESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL
HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION AT TIMES THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY
THROUGH TUESDAY.

GOEHRING

In the hours before

Special weather statement, Jun 19, 12:32 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1232 AM CDT THU JUN 19 2014

TXZ011-012-016-017-190630-
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
1232 AM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR RANDALL...SOUTHWESTERN POTTER...
SOUTHEASTERN OLDHAM AND NORTHEASTERN DEAF SMITH COUNTIES UNTIL 130 AM
CDT...

AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SIMMS...OR 12 MILES
SOUTHWEST OF VEGA...MOVING EAST AT 35 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANYON...             AMARILLO...           VEGA...
  UMBARGER...           BUSHLAND...           WILDORADO...
  TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 98 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 36 AND 73.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3543 10181 3484 10176 3502 10261 3520 10264
TIME...MOT...LOC 0532Z 262DEG 29KT 3512 10251

SCHNEIDER
Local storm report, Jun 19, 1:10 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
110 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     HAIL             5 WSW AMARILLO          35.18N 101.89W
06/19/2014  E0.75 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1400464

KJS
Local storm report, Jun 19, 1:14 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
114 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     TSTM WND GST     15 NNW AMARILLO         35.40N 101.92W
06/19/2014  M61 MPH          POTTER             TX   MESONET

            VIA THE WEST TEXAS MESONET

&&

EVENT NUMBER AMA1400465

FENNER
Local storm report, Jun 19, 1:17 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
117 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     HAIL             VALLEY DE ORO           35.45N 102.11W
06/19/2014  M0.88 INCH       POTTER             TX   PUBLIC

&&

EVENT NUMBER AMA1400466

FENNER
Special weather statement, Jun 19, 2:07 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
207 AM CDT THU JUN 19 2014

TXZ009-010-014-015-190815-
GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX-
207 AM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHERN ROBERTS...
SOUTHWESTERN HEMPHILL AND GRAY COUNTIES UNTIL 315 AM CDT...

AT 205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF PAMPA...MOVING EAST AT 35 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SHAMROCK...           PAMPA...              WHEELER...
  TWITTY...             NEW MOBEETIE...       LELA...
  KELLERVILLE...        BRISCOE...            MCLEAN...
  LEFORS...             LAKE MCCLELLAN...     KINGSMILL...
  ALANREED...           CODMAN...             MOBEETIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 172.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3570 10015 3521 10008 3520 10107 3568 10108
TIME...MOT...LOC 0708Z 264DEG 32KT 3550 10094

SCHNEIDER
Special weather statement, Jun 19, 3:12 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
312 AM CDT THU JUN 19 2014

TXZ005-010-015-019-020-190900-
COLLINGSWORTH TX-DONLEY TX-HEMPHILL TX-LIPSCOMB TX-WHEELER TX-
312 AM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLINGSWORTH...EASTERN
WHEELER...SOUTHEASTERN LIPSCOMB...EASTERN HEMPHILL AND EASTERN DONLEY
COUNTIES UNTIL 400 AM CDT...

AT 310 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
LIPSCOMB TO 3 MILES NORTH OF TWITTY TO 3 MILES NORTH OF DOZIER TO 4
MILES NORTH OF LELIA LAKE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  SHAMROCK...           LIPSCOMB...           LELIA LAKE...
  SAMNORWOOD...         QUAIL...              LUTIE...
  DOZIER...             WHEELER...            TWITTY...
  LELA...               BRISCOE...            ALLISON...
  LAKE MARVIN...        GLAZIER...            HIGGINS...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 155 AND 176.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3490 10042 3490 10097 3513 10043 3537 10033
      3628 10029 3628 9999 3507 9999
TIME...MOT...LOC 0812Z 271DEG 19KT 3619 10019 3536 10022
          3513 10032 3495 10076

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:18 PM CDTSpecial Weather StatementAMALipscomb, Ochiltree42 min
Jun 18, 7:30 PM CDTSpecial Weather StatementAMARandall45 min
Jun 18, 7:31 PM CDTSpecial Weather StatementAMADallam44 min
Jun 18, 10:01 PM CDTSpecial Weather StatementAMAPotter, Randall44 min
Jun 18, 10:36 PM CDTSpecial Weather StatementAMAHutchinson39 min
Jun 18, 11:39 PM CDTSpecial Weather StatementAMAOldham51 min
Jun 18, 11:41 PM CDTSpecial Weather StatementAMARoberts49 min
Jun 19, 12:29 AM CDTSpecial Weather StatementAMACarson, Potter61 min
Jun 19, 12:30 AM CDTSpecial Weather StatementAMAHemphill45 min
Jun 19, 12:32 AM CDTSpecial Weather StatementAMAPotter, Randall58 min
Jun 19, 1:01 AM CDTSevere Thunderstorm WarningAMACarson, Potter59 min
Jun 19, 2:07 AM CDTSpecial Weather StatementAMAGray, Wheeler68 min
Jun 19, 4:11 PM CDTSpecial Weather StatementAMADeaf Smith34 min
Jun 19, 5:06 PM CDTSpecial Weather StatementAMADeaf Smith39 min
Jun 19, 5:18 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jun 19, 6:36 PM CDTSpecial Weather StatementAMARandall24 min

Nearby

Special Weather Statements in Texas, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.